Only registered users are allowed to post. To register, please click here

Should you have any problem in posting, registering, or login, please do not hesitate to contact the admin at Marshall.centre(at)gmail(dot)com. In the subject, please use "Help needed for www.helico.com"

Advertisement is not allowed. While we encourage discussion, please try not to promote your website, goods, or unproven treatment here.

This is a non-profit website. We will try our best to help anyone that has question about H. pylori and their treatment. We shall provide the most accurate answer about H. pylori. You can help us by clicking here to keep this forum alive.

Some useful guides
How to post in the forum?
Management of Helicobacter pylori infection—the Maastricht V/Florence Consensus Report
The 5th Chinese Helicobacter treatment consensus
How long should I wait before doing follow up breath/stool test?

If you are confirmed with H. pylori, in your convenient time, please help us with the symptoms survey that you are experiencing.
Symptoms survey
(contributed by frostyfeet)


此网站免费然您阅读。若想分享心得或提问,请先注册
若有困难注册,请联络站长 Marshall.centre(at)gmail(dot)com。标题请用 "Help needed for www.helico.com"
此网站不允许打广告。我们欢迎任何的讨论。但尽量不要推销没医学根据的网站,商品或治疗方案。
此网站是非盈利网站。我们会尽最大能力提供任何有关幽门螺杆菌的讯息。您的捐款可以让我们继续帮助更多的病人。

指南
如何贴文?
欧洲幽门螺杆菌治疗共识 5
第五次全国幽门螺杆菌感染处理共识报告
用药后,多久以后可以再做吹气测试?

Symptoms after H. Pylori eradication

This is when you feel like an ulcer is present but no ulcer is found. It can be acid reflux (heartburn) or dyspepsia (bloating, nausea, stomach swelling, fullness, etc.). The cause and cure are often hard to find, and in many cases no cause is found.

Moderators: Toni, barjammar

Post Reply
Achille1977
Posts: 9
Joined: Mon May 18, 2020 4:15 am

Symptoms after H. Pylori eradication

Post by Achille1977 »

Hi,
I was diagnosed with H. Pylori and did the breath test that is positive in February 2020. So I did the triple and quadruple therapy. In June 2020 after the therapy I did the endoscopy and the breath test again and they have been negative.
The problem after H.Pylori eradication I have been experiencing the same symptoms: gastritis, bloating, insomnia and my doctor prescribed me firstly Pantoprazole but it reduced my vitamin B12 and worsened my insomnia So I went back to see my doctor again and he changed the Pantoprazole to famotidine but famotidine also reduced my vitamin B12 level.

Ma question: what can I do next? What medication will help me to heal?
Thanks

Helico_expert
Site Admin
Posts: 4247
Joined: Wed Mar 02, 2011 7:20 am

Re: Symptoms after H. Pylori eradication

Post by Helico_expert »

if your H. pylori is indeed negative, then healing is depending on 1. the damage done and 2. your recovery condition.
Did your endoscopy report mention any abnormality?

I assume you are still young, so your healing is still good. Some people, after eradication of H. pylori, the symptoms can persist a little while. It takes time for the inflammation to go away, and then your stomach can gradually return to normal.

However, there is a small group of people, H. pylori has done some permanent damage, the healing can be difficult.

Achille1977
Posts: 9
Joined: Mon May 18, 2020 4:15 am

Re: Symptoms after H. Pylori eradication

Post by Achille1977 »

Thank you for your response.
The endoscopy report mention the following:

1- presence of a small focus of pyloric metaplasia which could be suggestive of a slight peptic duodenitis
2- Antral-type gastric mucosa with chronic inactive gastritis

I’m 47 years old and I don’t know if the healing will take a long time

My question was as the two medication reduced my vitamin B12 and worsened my insomnia what medication can I take then?

Helico_expert
Site Admin
Posts: 4247
Joined: Wed Mar 02, 2011 7:20 am

Re: Symptoms after H. Pylori eradication

Post by Helico_expert »

Can you take B12 supplement?
famotidine is a good alternative to pantoprazole.

47 years old is still young. inflammation can take some time to recover.

Achille1977
Posts: 9
Joined: Mon May 18, 2020 4:15 am

Re: Symptoms after H. Pylori eradication

Post by Achille1977 »

Hi Helico Expert

The problem is that apart from reducing my vitamin B12, those medications worsen my insomnia.

Helico_expert
Site Admin
Posts: 4247
Joined: Wed Mar 02, 2011 7:20 am

Re: Symptoms after H. Pylori eradication

Post by Helico_expert »

yea, insomnia can be tough. You probably need to speak to a sleep specialist. Cant help you much with this problem here.

Post Reply

Return to “Dyspepsia”